# SDR 95ZZZX3159

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Corroded
- Location: Nr 4-5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND NR 4 AND NR 5 KREUGER FLAP BULL NOSE UPPER ROD ATTACH BRACKETS CORRODED BEYOND LIMITS.
